# SDR P2EA00051

- Difficulty date: February 4, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misdrilled
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, NOSE LANDING GEAR LEFT TRUNNION FITTING DRILLED.  REPAIRED TRUNNION FITTING IAW COOPESA EO COO-3-53-081-00, DATED 02/10/2000.  (M)
